Tinnitus Caused by Aspirin — A Mystery How It Disappeared for 3 Days

Discussion in 'Introduce Yourself' started by uro1, Jun 27, 2022.

    1. uro1

      uro1 Member

      Tinnitus Since:
      01/2012
      Cause of Tinnitus:
      Aspirin
      I've had tinnitus for about 10 years. I think taking Aspirin did it. I have it in both ears and it emits a high pitch sound in both ears. Sometimes it is louder than at other times.

      Last September, I was sitting down and noticed that my tinnitus had gone away in both ears. It lasted 3 days. I really enjoyed the silence.

      I attributed it to my husband's new hearing aids which are helping him with his tinnitus. They are designed for hearing and for tinnitus. His tinnitus in the left ear has totally disappeared but some remains in the right ear although it is much better. A lot of the times, my husband doesn't wear his hearing aids during the day but puts them on in the evening. I encourage him to wear them first thing in the morning. I'm convinced that the vibrations help my tinnitus too.

      I wish I knew how it disappeared for 3 days----it's a mystery!
       
      • Like Like x 1
    2. BrOKeN_1

      BrOKeN_1 Member

      Tinnitus Since:
      10/2020
      Cause of Tinnitus:
      High Frequency Hearing Loss
      I hope you solve this mystery :)
       
      • Agree Agree x 1
Loading...

Share This Page